ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 4.6 ML, EXT SET W/CLAVE®, 0.2 MICRON FILTER, CLAMP, ROTATING LU; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
B9061 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint on the b9061 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history report (dhr) for lot 14026721 was reviewed and no non conformities were found that would have led to the reported complaint.
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.Pending device history lot review.
Event or Problem Description
The event involved a 14" (36 cm) appx 4.6 ml, ext set w/clave®, 0.2 micron filter, clamp, rotating luer.It was reported that filter on infusion line - products infused were or oxaliplatin and leucovorin, with filter- could not infuse.The event occurred during administration.There was patient involvement, however, no report of patient harm.